# SDR YENA2025021700154

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 2,948 hours, 443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#187, BOS-LAX. '"SMOKE FWD CRG DET FAULT "AFT CRG DET FAULT" ECAM DURING CRUISE; RESET SYSTEM IAW AMM 26-16-00. NO FAULT NOTED, PREFORMED FIRE CARGO TEST. TEST GOOD, NO EVIDENCE OF SMOKE/ FIRE WITHIN FWD/ AFT CARGO. A/C HAS NO HISTORY WITHIN 30 DAYS, A/C OK FOR SVC.'
